Back to Ask the Diabetes Team Ask the Diabetes Team

From New Zealand:

I am a female, age 15, and have had Type 1 since age 4. I am on 70/30 through the day, Actrapid before evening meal and Protaphane before retiring. I am experiencing morning intense localised headaches and nausea from 8 A.M. onwards which lessen later in the day. Are these symptoms likely to be side effects of the insulins?


I doubt these symptoms are due to the insulin itself. They could be from an unrecognized low blood sugar during the night or unrelated to diabetes.


Original posting 10 Nov 1998
Posted to Aches and Pains and Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.